Ask an expert
Question

04 Apr 2006

due to hormonal tablets I have gained weight
I am using hormonal tables everyday not since I had an historectomie 2 years ago and I don't eat anything else than what I used to but I gain weight and I cannot lose it. I feel fat and none of my clothes fits me anymore
HELP, HELP, HELP
Answer 384 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Natasha
It is unfortunate that some women do gain weight on hormone replacement therapy, while others don't. To lose weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘The right approach' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
Good luck
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.